# SDR VNAA2020010981101

- Difficulty date: January 8, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15350
- Aircraft time: 12,156 hours, 10,984 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Missing
- Location: Rt Mlg Downlock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 642BT MISSING FROM A/C. INSTALLED R/H MLG DOWN-LOCK ACTUATOR PANEL 642BT IAW CRJ 900 AMM.
